For the most recent entries see the Petri Nets Newsletter.

Saturation conditions for stochastic Petri nets.

Gouet, R.; Plo, F.; San Miguel, M.; Ycart, B.

In: Rozenberg, G.: Lecture Notes in Computer Science, Vol. 674; Advances in Petri Nets 1993, pages 267-280. Springer-Verlag, 1993.

Abstract: We give a necessary condition and a sufficient one for the saturation of a Markovian Stochastic Petri Net. These conditions can be explicitly checked in practical situations. As a particular case, we show that our conditions are equivalent to the classical condition of saturation for Jackson Queuing Networks. The applicability of the method is demonstrated also on examples of OSQN and OMS networks.

Keywords: Stochastic Petri Nets; Conditions of Saturation.

Do you need a refined search? Try our search engine which allows complex field-based queries.

Back to the Petri Nets Bibliography